# SDR R61A20100519

- Difficulty date: November 2, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 11,227 hours, 6,689 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021766409
- Condition: Corroded
- Location: Fuselage
- Part time: 11,227 hours, 6,689 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON FLOORBEAM O/B OF RIGHT LONG BEAM AT FRAME 14.  MAINTENANCE REMOVED AND REPLACED FLOORBEAM AT FRAME 14 IAW EMB 170 SRM 51-41-02, 51-43-01, 51-40-02 & 51-41-01.  A/C IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
